# SDR DALA2016030401632

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 44,094 hours, 30,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, DOOR LOWER ENTRY JAMB CORRODED.  REPAIRED THRESHOLD SECTION TO BE INSTALLED IAW SRM 53-20-15, REPAIR 7.
